# SDR QXEA200701907

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,822 hours, 17,124 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Dc Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSO - FLIGHT 2397 - NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED.  RESET GENERATOR PER THE CHECKLIST, BUT THE LIGHT REMAINED LIT.  MAINTENANCE PLACED SYSTEM ON MEL 24-30-6.  AIRCRAFT RETURNED TO SERVICE.
